Propagation of singularities for operators with multiple involutive characteristics
Annales de l'Institut Fourier, Volume 26 (1976) no. 1, pp. 141-155.

Let P be a classical pseudodifferential operator of order m on a paracompact C manifold X. Let p m be the principal symbol and assume that Σ=p m -1 (0) is an involutive C sub-manifold of T * X0, satisfying a certain transversality condition. We assume that p m vanishes exactly to order M on Σ and that the derivatives of order M satisfy a certain condition, inspired from the Calderòn uniqueness theorem (usually empty when M=2). Suppose that a Levi condition is valid for the lower order symbols. If u𝒟 (X), PuC (X), then WF(u) is a union of (bicharacteristic leaves), defined in the paper).

Soit P un opérateur pseudodifférentiel classique d’ordre m sur une variété C , X. Soit p m le symbole principal et supposons que Σ=p m -1 (0) soit une sous-variété C de T * X0 qui est involutive et satisfait à une certaine condition de transversalité. On suppose que p m s’annule exactement d’ordre M sur Σ et que les dérivées d’ordre M satisfont une certaine condition inspirée du théorème d’unicité de Calderòn (en général vide pour M=2). Imposons de plus une condition de Levi pour les symboles d’ordre inférieur. Si u𝒟 (X), PuC (X) on montre alors que WF(u) est une réunion de “feuilles bicaractéristiques” (définies dans l’article).

@article{AIF_1976__26_1_141_0,
     author = {Sj\"ostrand, Johannes},
     title = {Propagation of singularities for operators with multiple involutive characteristics},
     journal = {Annales de l'Institut Fourier},
     pages = {141--155},
     publisher = {Institut Fourier},
     volume = {26},
     number = {1},
     year = {1976},
     doi = {10.5802/aif.602},
     zbl = {0313.58021},
     mrnumber = {54 #13285},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.602/}
}
TY  - JOUR
AU  - Sjöstrand, Johannes
TI  - Propagation of singularities for operators with multiple involutive characteristics
JO  - Annales de l'Institut Fourier
PY  - 1976
DA  - 1976///
SP  - 141
EP  - 155
VL  - 26
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.602/
UR  - https://zbmath.org/?q=an%3A0313.58021
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #13285
UR  - https://doi.org/10.5802/aif.602
DO  - 10.5802/aif.602
LA  - en
ID  - AIF_1976__26_1_141_0
ER  - 
%0 Journal Article
%A Sjöstrand, Johannes
%T Propagation of singularities for operators with multiple involutive characteristics
%J Annales de l'Institut Fourier
%D 1976
%P 141-155
%V 26
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.602
%R 10.5802/aif.602
%G en
%F AIF_1976__26_1_141_0
Sjöstrand, Johannes. Propagation of singularities for operators with multiple involutive characteristics. Annales de l'Institut Fourier, Volume 26 (1976) no. 1, pp. 141-155. doi : 10.5802/aif.602. http://www.numdam.org/articles/10.5802/aif.602/

[1] J.M. Bony and P. Schapira, Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, to appear. | Numdam | Zbl

[2] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., 27 (1974), 585-639. | MR | Zbl

[3] L. Boutet De Monvel, Propagation des singularités des solutions d'équations analogues à l'équation de Schrödinger, Fourier Integral Operators and Partial Differential Equations, Springer Lecture Notes, 459, 1-14. | MR | Zbl

[4] J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier, Grenoble, 24,1 (1974), 203-223. | Numdam | MR | Zbl

[5] J.J. Duistermaat, On Carleman estimates for pseudo-differential operators, Inv. Math., 17, (1972), 31-43. | MR | Zbl

[6] J.J. Duistermaat and L. Hörmander, Fourier integral operators II, Acta Math., 128 (1972), 183-269. | MR | Zbl

[7] L. Hörmander, Linear partial differential operators, Grundl. Math. Wiss., 116, Springer Verlag, 1963. | MR | Zbl

[8] L. Hörmander, Pseudodifferential operators and non-elliptic-boundary problems, Ann. of Math., 83 (1966), 129-209. | Zbl

[9] R. Lascar, Propagation des singularités des solutions d'équations quasi-homogènes, Thèse de 3ème cycle, Université Paris VI.

[10] L. Nirenberg, Lectures on linear partial differential equations, Proc. Reg. Conf. at Texas Tech., May 1972, Conf. Board Math. Sci. A.M.S. 17. | MR | Zbl

[11] J. Sjöstrand, Operators of principal type with interior boundary conditions, Acta Math., 130 (1973), 1-51. | MR | Zbl

[12] J. Sjöstrand, Parametrics for pseudodifferential operators with multiple characteristics, Ark. Mat., 12 (1974), 85-130. | Zbl

[13] A. Unterberger, Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable, Ann. Inst. Fourier, Grenoble, 21, 2 (1971), 85-128. | Numdam | MR | Zbl

[14] A. Unterberger, Ouverts stablement convexes par rapport à un opérateur differentiel, Ann. Inst. Fourier, Grenoble, 22,3 (1973), 269-290. | Numdam | MR | Zbl

Cited by Sources: